# SDR GTIA2024060138152

- Difficulty date: May 29, 2024
- Submitted: June 2, 2024
- Operation: Air carrier
- Aircraft: N953NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10686
- Aircraft time: 8,824 hours, 3,651 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 53959
- Condition: Inoperative
- Location: Aft Galley
- Part time: 15 hours, 6 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP-REMOVED AND REPLACED AFT MEGAPHONE IAW CMM 25-60-01. OPS CHECKS GOOD OK FOR SERVICE.
